[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Re: Can someone help me out please

hi julian poor you, thats really interesting  i was given co- proxamol after
i had my son my emergency c section 18 months ago but wasnt warned of any
risks, although luckily they caused no problemswith making my sugars low,
but if abigails right about them making you lose the warning symtoms when
going hypo then i wouldnt have noticed as having a baby does that to you
forthe first few weeks anyway.
warnings should be given.
hope you are feeling better now, love gail type 1 22 years, mdi.

-------Original Message-------

From: email @ redacted
Date: 16 July 2003 06:57:16
To: email @ redacted
Subject: [IPk] Re: Can someone help me out please

Insulin Pumpers is made possible by your tax deductible contributions.
Your donation of $10, $25, or more... just $1 or $2 per month is
needed so that Insulin Pumpers can continue to serve you and the rest
of the diabetes community. Please visit:


Your annual contribution will eliminate this header from your IP mail


As to the message i posted last night. After a few hours in casualty due to
most severe hypo I've had in years, the cause was eventually discovered, and
was amazed: I had visited my GP earlier in the day and was prescribed some
strong pain killers (Co-Proxamol) Apparently one of the side effects of
pills is that it can lower your blood sugar without any warning. Something
simple, yet I had no idea. I've had no more of the pills and after all the
stuff etc my blood is now running at a steady 7 - 7.9.

for HELP or to subscribe/unsubscribe, contact:

 [demime 0.98e removed an attachment of type image/gif which had a name of
for HELP or to subscribe/unsubscribe, contact: